# SDR DALA2017101207448

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LOWER CARGO DOOR FRAME SEAL DEPRESSOR BETWEEN BS 980 TO 985.  THE LOWER SEAL DEPRESSOR WAS REPLACED IAW SRM SRM 53-20-15-0I-2, FIG. 1.
